A question on the spectra of algebras of symmetric functions on $L_\infty$ related to the moment problem

Author T. V. Vasylyshyn, A. V. Zagorodnyuk
taras vasylyshyn@mail.ru, andriyzag@yahoo.com
Vasyl Stefanyk Precarpathian National University

Abstract We consider a question on description of the set of characters of the algebra of bounded type symmetric analytic functions on $L_\infty[0; 1]$ and establish some connection with the trigonometric moment problem.
Keywords spectra of algebras of symmetric analytic functions; trigonometric moment problem
Reference 1. N.I. Akhiezer, The classical moment problem and some related questions in analysis, Hafner Publishing Co., New York, 1965.

2. R. Alencar, R. Aron, P. Galindo, A. Zagorodnyuk, Algebras of symmetric holomorphic functions on $l_p$; Bull. London Math. Soc., 35 (2003), 5564.

3. I. Chernega, P. Galindo, A. Zagorodnyuk, The convolution operation on the spectra of algebras of symmetric analytic functions, J. Math. Anal. Appl., 395 (2012), 569577.

4. M. Gonzales, R. Gonzalo, J. A. Jaramillo, Symmetric polynomials on rearrangement invariant function spaces, J. London Math. Soc. (2), 59 (1999), 681697.

5. T. Vasylyshyn, Construction of complex-valued functions by pre-defined values of integrals of their powers, Mathematical Bulletin of the Shevchenko Scientific Soc., 8 (2011), 1727.

Pages 216-217
Volume 38
Issue 2
Year 2012
Journal Matematychni Studii
Full text of paper PDF
Table of content of issue HTML